Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online
Loading Online Doctors....
  »   Drug/Medication   »   Mirena   »  
Showing results for :

I have mirena but feel flutters in my stomach

Premium Questions
 

Mirena inserted. Sharp pain in stomach with twitching eye. What is causing this?

twitches like your eye gets sometimes that's the same feeling I get in my stomach sometimes. It's weird! ...Hi! I was wondering why my stomach has shooting pains in them like it's where my overvies is. I ...
 

Swollen stomach, heightened sense of smell, loss of taste, hair growth increased, sore throat. Have Mirena coil

increased significantly. I generally feel well, slight sore throat . I have the mirena coil (due ...My stomach suddenly became swollen last night and still is, I have experience heightened sense ...
 

Mirena IUD, sore hips

Hi there. I am 33 years old and just had the mirena iud inserted about a month ago. Since then I ... and don't remember feeling this sore. Is this soreness related to the IUD? Is it a sign of a problem? Also ...
 

Had mirena coil fitted. Started feeling tired, headache and having brown discharge. Should I be worried?

Hi I had my second mirena coil fitted in 2008. For about 4 months I have been having headaches ... active. I also have pain on pressing my stomach. ...
 

Placed Mirena, abdominal pain, bloated stomach, spotted vision, tingling

31 y/o female, 3 mo. post baby, Mirena placed 1 week ago. I can hardly walk, severe pain in right side. Stomach is bloated, this hit me all of a sudden. I'm burning up hot but not fever wise, I ...
Public Forum Discussions
 

No periods and flutters in stomach suddenly while on Mirena IUD for 2years already

I have been on the Mirena IUD for 2years already. I haven t had my period since few days before DEC 31 2013. Today is march 12,2014 and still no period and for the past week or so I feel flutter in my ...
 

I feel extreme soreness in breasts and fluttering in stomach,taking mirena for 3 years

recently fluttering in my stomach.. what could this be?? ...Hi. Ive had the mirena for 3yrs now. no major problems with it so far. well, feb. 2011 was the last ...
 

No periods after getting mirena, tender and sore breasts, fluttering in stomach on lying, light brown discharge. Cause of symptoms?

I have had mirena for 4 years now and haven t had a period since 3 months after getting mirena. I have had tender and sore breasts for the last 3 weeks and been getting a fluttery like feeling in my ...
 

Dizziness, imbalance, flipping sensation in stomach. On mirena birth control. Treatment?

my stomach flips for no reason .. like i am going down a roller coaster. I also feel dizzy ... feeling like this .. but the 4th time ive ever felt it. At some points my stomach drops so fast i feel ...
 

Missed periods, stomach bloating, pregnancy symptoms. On mirena coil. Chances of pregnancy?

months now and i have been feeling that i could be pregnant i am feeling all the symptoms and my stomach ...hi my name is XXXXXXX and i have had the mirena for almost 3 years now i have had my period ...
 

Stabbing pain in the stomach, gas problem. Had mirena inserted. Is that the cause?

when i need to go to the toilet or just have gas i feel sharp stabbing pains. But when i go its ... to go to the toilet and hold on and then once you go you feel that weird dull sensation that normally ...
 

Headache, dizziness, light headed, nausea, fatigue, restlessness, stomach pain. Have mirena

), FATIGUE and RESTLESSNESS, an on and off again PAIN on the lower left side of my stomach, i may feel it 4 ... for me) but they have been accompanied by DIZZINESS , LIGHT HEADED (feel like i may pass out because i ...
 

Pain in back and stomach with cramps after the mirena coil was inserted. What could it be?

Hello I had the mirena coil in may and onl had about 3 pperiods. Last one about a month and a half ago. I havr been getting stomach tightenings like in my first pregnancy and also I can actually see ...
 

No periods after Mirena removal. Having pregnancy symptoms, reports negative. Side effects of removal?

tired, warm body temperature, thoughts are scattered sometimes, fluttering in stomach, breasts feel ...I had Mirena removed after 4 years 6/20/13. I had little to no period. I have had no period since ...
 

Mirena, stomach pain during intercourse

hi i have had my mirena for almost 4 years already and just today out of the blue while i was having sex my stomach starting hurting so maybe i thought i had to pee but i didnt have to go and even ...
Mobile Questions and Answers
 
Hi i have the mirena coil have done for 2 years now, recently had achey right breast, today have quite bad pain in stomach and right side of back also bleeding
It is extremely unlikely that the Mirena is related to the symptoms that you describe, especially if they just started and you had the Mirena for two years. Unpredictable bleeding can happen with the Mirena, as long as it is light and not crampy. If these symptoms continue, you should see your doctor to make sure nothing else is causing the problem
 
I had the Marina iud got it taken out due to infections (BV) 4 times stomach pains boating non stop and symptoms haven't stoped I have a fishy odar from it to
gifts of mirena. opt for alternate contraception , treat Utis, good hygiene and diet, cranberry juice and gynecologist help. good luck s khan
 
i had a baby and i have the mirena. i occasionally had pain at the side of my lower abdomen and vaginal discharge.
this could be a sign of infection. I would recommend that you ask your primary care doctor to look into this. You might need some antibiotics which might help you feel better very quickly
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions